# SDR C2XA11TY048

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 27,645 hours, 20,637 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT WAS FERRIED  FOR A MAIN PAX DOOR THAT WOULDN'T OPEN FROM THE OUTSIDE.  MX FOUND THE INTERNAL HANDLE BRACKET HARDWARE LOOSE AND THE DOOR STOPS SHIMS LOOSE.  TIGHTEN ALL HARDWARE IAW AMM 52-18-00-820-801-A STEP 2I AND 52-18-00-820-014-A RESPECTIVELY;  OPS CHECK WAS GOOD.  REPLACE MAIN DOOR LINER IAW AMM2 25-23-09-400-801-A.  OPS CHECK GOOD AND WAS RELEASED BACK TO SERVICE.
